# SDR CALA0200031

- Difficulty date: January 23, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- Aircraft time: 50,967 hours, 38,974 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: #2 Eng T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN #2 ENGINE UPPER THRUST REVERSER OUTER SKIN. TWO DOUBLERS WERE INSTALLED IAW ECRA 7830-01000.
